Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 22, 2014, 05:25:31 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 650139
  • Total Topics: 49630
  • Online Today: 180
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Fatigue  (Read 2972 times)

0 Members and 1 Guest are viewing this topic.

Offline molly

  • Member
  • Posts: 4
Fatigue
« on: June 19, 2009, 07:17:22 PM »
Hi,
I'm Molly. this is my first post. I was diagnosed in Dec '08. During the last three
weeks I have been very tired. Have any of you experienced this?  How do you
deal with it?

Thanks.

Offline BT65

  • Global Moderator
  • Member
  • Posts: 10,095
Re: Fatigue
« Reply #1 on: June 20, 2009, 07:38:44 AM »
Hi Molly,

Welcome to our women's family!  I encourage you to read the women's thread (this one is entitled "all who wander are not lost").  That's where we talk about daily stuff. 

About the fatigue..yeah, I have it quite often.  But, mine is due more to long-term HIV infection (20 years), long-term side effects from the meds, and some other physical issues, other than the HIV (diabetes).  I'm not really sure, being that you were diagnosed in 2008, if it's all due to the HIV.  Often times, newer diagnosed people develop depression from the diagnosis, and depression can cause fatigue.  I'm not saying this is exactly what's wrong with you-it's just one idea.

There could be something else going on physically with you also.  If the fatigue continues, I encourage you to talk to your doctor.  None of us have medical degrees here, so the best one to try to figure things out with is, of course, your doctor.  All we can offer you is ideas.

Anyway, welcome again.  I look forward in getting to know you!
  Luv,
Betty
I've never killed anyone, but I frequently get satisfaction reading the obituary notices.-Clarence Darrow

Offline missy

  • Member
  • Posts: 86
Re: Fatigue
« Reply #2 on: June 30, 2009, 08:45:54 PM »
Hang in there it does get better. Write down all the symptoms you are having and talk to your ID doc. He or She may have some ideas that will help you. Also, mine recommended vitamins when I was really fatigued. Also, exercise tends to help me just don't over do it . I look forward to hearing from you in the future and you came to the right place.  We are all friends and help and share with each other.  ~Mary

Offline Langie

  • Member
  • Posts: 19
Re: Fatigue
« Reply #3 on: July 20, 2009, 11:59:34 AM »
Hi molly!
just to say that i have same the same problem for sometime time. been diagnosed with HIV for 5 years now but not on any treatment. i do get fatigue and its worse round about your periods.
but i do think some exercises and busy life style can help you feel better coz this really works for me.
wishing yo well

Offline jay195

  • Member
  • Posts: 67
Re: Fatigue
« Reply #4 on: August 09, 2009, 08:02:09 AM »
Hi Molly ! I sometimes feel tired too but I think that's when I'm feeling low.I find that after a workout at the gym I actually feel  livlier and have more energy. I f you are not into exercising perhaps you could go for a brisk walk. I am a firm believer in getting the blood circulating.lol.                 
                                          Jay

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.